# SDR ZZDA2011596

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH HEARD A SIZZLING SOUND AND SMOKE SEEPING FROM BEHIND CAPT CHAIR.  NO CIRCUIT BREAKERS WERE POPPED.  UPON ARRIVAL AT A/C SMELLED NO UNUSUAL ODORS.  FOUND NO CIRCUIT BREAKERS IN COCKPIT POPPED.  OPENED CIRCUIT BREAKER PANEL BEHIND / CAPTAIN SEAT AND FWD F/A'S SEAT AND INSPECTED AREAS FOR EVIDENCE OF ARCING OR LOOSE CONNECTORS AND FOUND NONE.  CHECKED E&E / BAY AND FWD ACCESSORY AND FOUND NO RELATED DEFECTS.  RAN AC PACK WITH APU AND ENGINE AND SMELLED NO UNUSUAL ODORS.  FOUND / EMPTY COOKIE CONTAINER WEDGED BEHIND CAPTAINS SEAT.  COOKIE CONTAINER IS SUSPECTED SOURCE OF SIZZLING / SOU.  WORK DONE PER 717 FAULT ISOLATION MANUAL 21-22.  CHIEF INSPECTOR NOTIFIED AS REQUIRED.  A/C OK FOR SERVICE.
